ImplanonNXTEducationalandPracticalTrainingWorkshops

January 21, 2019 Latest News

For doctors and registered nurses

Date:  Wednesday 3rd April 2019

Family Planning Tasmania, 269 Wellington St, Launceston 7250

Program:  

5.45pm  Registration

6.00 – 7.00pm  Implanon theory presentation

7.00 – 7.30pm  Practical insertion and removal training session 1 (30 mins)

7.30 – 8.00pm   Practice insertion and removal training session 2 (30 mins)

** An additional practical session will be required if there is over 10 attendees

Presenter:  Dr Sue Mallett, Senior Medical Officer Family Planning Tasmania

Cost:  $165 (GST inc)    RSVP: COB Wed 27th March 2019

Contact:  Kath Hinde, Manager of Clinical Services Family Planning Tasmania

Ph. 03 6169 2042

RSVP:  Email to Kath Hinde: khinde@fpt.asn.au

An invoice will be sent and payment required prior to the event to secure your place.

This is an unaccredited activity. GPs may be able to claim self-record CPD points under the RACGP QI & CPD Program (Category 2 points, 2 pts/hr). Go to HYPERLINK “http://www.RACGP.org.au” www.RACGP.org.au

Registered Nurses, Midwives and Nurse Practitioners may be able to claim self-recorded CPD points from their respective CPD associations.

 

A Certificate of Completion will be issued following the training.